# SDR AALA200810078

- Difficulty date: October 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, INTERCOSTAL BETWEEN FLOORBEAMS AT STATION 1287-1309 UPPER LEG HAS CORROSION AFT END IS CRACKED.  INSTALLED NEW INTERCOSTAL PER AARD 51-00-012 AT STATION 1287.
